# SDR USAA2013011100013

- Difficulty date: January 11, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 38,842 hours, 21,698 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 643311
- Condition: Low Pressure
- Location: Evac Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30664405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY INSPECTION, MAINTENANCE REVEALED THAT THE R1 SLIDE/RAFT BOTTLE PRESSURE WAS LOW.  MAINTENANCE REMOVED AND REPLACED THE R1 ESCAPE SLIDE/RAFT PER J/C 26L00025011.
